Sh:673

Bib entry
@article{Sh:673,
 author = {Kojman, Menachem and Shelah, Saharon},
 title = {{The PCF trichotomy theorem does not hold for short sequences}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {39},
 number = {3},
 year = {2000},
 pages = {213--218},
 issn = {0933-5846},
 doi = {10.1007/s001530050143},
 mrclass = {03E10},
 mrnumber = {1758508},
 mrreviewer = {Karsten Steffens},
 doi = {10.1007/s001530050143},
 note = {\href{https://arxiv.org/abs/math/9712289}{arXiv: math/9712289}},
 arxiv_number = {math/9712289}
}